# SDR UHLA201605230314

- Difficulty date: May 23, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000148
- Aircraft time: 23,996 hours, 14,963 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE PLATE AT FRAME 90 AT Y-10.748.  R & R SPLICE PLATE IAW SRM 51-40-02, 51-41-02.
